The Michigan Mathematical Journal

Bounds for the degrees in the division problem.

Carlos A. Berenstein and Alain Yger

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 37, Issue 1 (1990), 25-43.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004064

Digital Object Identifier
doi:10.1307/mmj/1029004064

Mathematical Reviews number (MathSciNet)
MR1042512

Zentralblatt MATH identifier
0702.32006

Subjects
Primary: 32B05: Analytic algebras and generalizations, preparation theorems
Secondary: 32E25

Citation

Berenstein, Carlos A.; Yger, Alain. Bounds for the degrees in the division problem. Michigan Math. J. 37 (1990), no. 1, 25--43. doi:10.1307/mmj/1029004064. https://projecteuclid.org/euclid.mmj/1029004064


Export citation